uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
Topological quandles and invariants of links
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Mathematics I -V. (Topologi)
2007 (English)In: Journal of knot theory and its ramifications, ISSN 0218-2165, Vol. 16, no 6, 789-808 p.Article in journal (Refereed) Published
Abstract [en]

We introduce a notion of topological quandle. Given a topological quandle Q we associate to every classical link L in R^3 an invariant J_Q(L) which is a topological space (defined up to a homeomorphism).

The space J_Q(L) can be interpreted as a space of colorings of a diagram of the link L with colors from the quandle Q.

Place, publisher, year, edition, pages
2007. Vol. 16, no 6, 789-808 p.
Keyword [en]
Topological quandle; invariant spaces of links; spaces of colorings of links AMSC numbers: Primary 57M27, Primary 57M25, Secondary 20F36
National Category
URN: urn:nbn:se:uu:diva-12634DOI: 10.1142/S0218216507005518ISI: 000251548400009OAI: oai:DiVA.org:uu-12634DiVA: diva2:40403
Available from: 2008-01-08 Created: 2008-01-08 Last updated: 2010-05-18Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textFulltext
By organisation
Mathematics I -V
In the same journal
Journal of knot theory and its ramifications

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 176 hits
ReferencesLink to record
Permanent link

Direct link